Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 678519, 9 pages
http://dx.doi.org/10.1155/2009/678519
Research Article

Hybrid Iteration Method for Common Fixed Points of a Finite Family of Nonexpansive Mappings in Banach Spaces

College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 5 December 2008; Revised 3 February 2009; Accepted 9 March 2009

Academic Editor: Joaquim J. Júdice

Copyright © 2009 Lin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. I. Podilchuk and R. J. Mammone, “Imagine recovery by convex projections using a least-squares constraint,” Journal of the Optical Society of America A, vol. 7, pp. 517–521, 1990. View at Google Scholar
  4. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. H. Yao, M. Aslam Noor, and Y. C. Liou, “On iterative methods for equilibrium problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 497–509, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. K. Xu and T. H. Kim, “Convergence of hybrid steepest-descent methods for variational inequalities,” Journal of Optimization Theory and Applications, vol. 119, no. 1, pp. 185–201, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Yamada, “The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings,” in Inherently Parallel Algorithms in Feasibility and Optimization and Their Applications (Haifa, 2000), S. Reich, Y. Censor, and D. Butnariu, Eds., vol. 8 of Studies in Computational Mathematics, North-Holland, Amsterdam, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. E. Chidume, C. O. Chidume, and B. Ali, “Approximation of fixed points of nonexpansive mappings and solutions of variational inequalities,” Journal of Inequalities and Applications, vol. 2008, Article ID 284345, 12 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-C. Liou, Y. Yao, and R. Chen, “Iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2007, Article ID 29091, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. O. Osilike, F. O. Isiogugu, and P. U. Nwokoro, “Hybrid iteration method for fixed points of nonexpansive mappings in arbitrary Banach spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 64306, 7 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Wang, “An iteration method for nonexpansive mappings in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 28619, 8 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Wang and S. S. Yao, “Hybrid iteration method for fixed points of nonexpansive mappings,” Thai Journal of Mathematics, vol. 5, no. 2, pp. 183–190, 2007. View at Google Scholar · View at MathSciNet
  14. L.-C. Zeng and J.-C. Yao, “Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2507–2515, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. F. Senter and W. G. Dotson Jr., “Approximating fixed points of nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 44, no. 2, pp. 375–380, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Maiti and M. K. Ghosh, “Approximating fixed points by Ishikawa iterates,” Bulletin of the Australian Mathematical Society, vol. 40, no. 1, pp. 113–117, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K.-K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. O. Osilike, S. C. Aniagbosor, and B. G. Akuchu, “Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces,” Panamerican Mathematical Journal, vol. 12, no. 2, pp. 77–88, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Górnicki, “Weak convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 30, no. 2, pp. 249–252, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet